# SDR 98ZZZX3112

- Difficulty date: July 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- System (JASC): 2915 · Hydraulic Pressure Relief Valve, Main
- Part: Seal
- Part number: 1054666607
- Condition: Defective
- Location: Hyd Bypass
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

VALVE PLUNGER REJECTED, NEW OUT-OF-BOX.  FLAW IN SEAL AREA THAT COULD CAUSE HYDRAULIC FLUID LEAKAGE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
